# SDR SWIA200921331

- Difficulty date: February 15, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 20,400 hours, 16,435 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CLIP COMMON TO PRESSURE BULKHEAD AND CARGO DOOR CRACKED.  REPLACED PER SRM.
